Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2018 (2018), Article ID 9730502, 10 pages
https://doi.org/10.1155/2018/9730502
Research Article

Aumann Fuzzy Improper Integral and Its Application to Solve Fuzzy Integro-Differential Equations by Laplace Transform Method

Department of Mathematics, University of Sultan Moulay Slimane, Laboratory of Applied Mathematics & Scientific Calculus, P.O. Box 523, Beni Mellal, Morocco

Correspondence should be addressed to Elhassan Eljaoui; moc.liamg@ssahiuoajle

Received 14 August 2017; Accepted 27 November 2017; Published 1 January 2018

Academic Editor: Erich Peter Klement

Copyright © 2018 Elhassan Eljaoui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elhassan Eljaoui, Said Melliani, and L. Saadia Chadli, “Aumann Fuzzy Improper Integral and Its Application to Solve Fuzzy Integro-Differential Equations by Laplace Transform Method,” Advances in Fuzzy Systems, vol. 2018, Article ID 9730502, 10 pages, 2018. doi:10.1155/2018/9730502